Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Took 5 mifesprin tablet at same time with empty stomach. Got periods and bleeding with abdominal pain. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Respected Doctor,
4 days later my friend took a mifesprin kit 5 tablets at same time with empty stomach. she got her periods after 2 hour bleeding starts still bleeding she abdomen affecting stomach pain til date. please whats is next solution. please help me
Posted Fri, 2 Aug 2013 in Women's Health
Answered by Dr. Arif N Khan 47 minutes later
Thank you for choosing XXXXXXX These are the signs of abortions, hence it is always advisable to take misoprostol tablets in the hospital, as the bleeding could be very heavy. Sometimes even requiring a surgical method to completely evacuate the products of conception from uterus.
Currently it is difficult to come to a conclusion, as you have not mentioned anything about the gestational age, previous scan, if previously examined by a doctor before prescribing this abortion medications?.
If the scan is not done previously, there could be a remote possibility of ECTOPIC PREGNANCY. I strongly suggest you to immediately rush to the nearby hospital, get examined and rule out 2 possibilities:
1) ECTOPIC pregnancy (if previous scan not done)
2)Incomplete abortion (requires surgical evacuation).
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor